Volume 21, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Closed subsets of a $\mathrm{CAT}(0)$ $2$–complex are intrinsically $\mathrm{CAT}(0)$

Russell Ricks

Algebraic & Geometric Topology 21 (2021) 1723–1744
Abstract

Let κ 0, and let X be a complete, locally finite CAT(κ) polyhedral 2–complex X, each face with constant curvature κ. Let E be a closed, rectifiably connected subset of X with trivial first singular homology. We show that E, under the induced path metric, is a complete CAT(κ) space.

Keywords
$\mathrm{CAT}(0)$, complex, subspaces
Mathematical Subject Classification 2010
Primary: 51K10
References
Publication
Received: 30 August 2019
Revised: 11 December 2019
Accepted: 21 July 2020
Published: 18 August 2021
Authors
Russell Ricks
Department of Mathematical Sciences
Binghamton University
Binghamton, NY
United States